I have severe bad breath problem after taking fever medications for a week. Does it come from my stomach? Please help me, as I am embarrassed.
Welcome to icliniq.com.
Bad breath is due to the destruction of good bacteria in the intestine by antibiotics. I suggest you try probiotics, such as Lactobacilli, thrice daily for two weeks. You will feel better.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Halitosis or bad breath usually originates from oral or nasal passages ... Most common causes of halitosis are periodontal diseases, dental caries, oral cavity infection, and coated or uncleaned ... Read fullWill antibiotics help to improve IBS?
.. gone through your query and reports (attachment removed to protect patient identity). I can understand your concern. As you told that your mother had IBS (irritable bowel syndrome), I want to tell you that antibiotics are not the treatment for IB... Read fullWill antibiotics affect the sputum report?
Your sputum stain says that you have lower respiratory tract infection ... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now